MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. COMFORT; UNO COMFORT 110/17 SC1 MINI

UNOMEDICAL DEVICES S.A. DE C.V. COMFORT; UNO COMFORT 110/17 SC1 MINI
Model Number MMT-377A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient faced infusion set detachment event on (b)(6) 2025 while walking.The insertion site was right abdomen.The infusion set was in use for one day.The patient replaced the infusion set and resumed insulin deliveries successfully.No additional information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional manufacturer narrative additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary a query was run in the electronic quality management system (eqms).A query was run in the eqms on 29-dec-2025 against "lot number 6004715 and similar malfunction code(s) tubing connector detached from infusion set (cannula part/base piece), the review confirmed that lot 6004715 and the identified failure mode are not associated with any ncrs or corrective and preventive action (capa) of the same or similar nature.Similar complaints search: a query was run in the eqms on 29-dec-2025 against "lot number" criteria equal 6004715 and similar malfunction codes tubing connector detached from infusion set (cannula part/base piece).The count of complaint is 1.The complaint number is (b)(4).Device history record (dhr) review: the lot 6004715 was manufactured according to the work instruction (wi) version 16 and manufactured in the machine multivac 10 on 07/dec/2023, with a total of (b)(4) units.Glue-tubing lot: the lot 3m00911 was manufactured according to the wi version 13 and manufactured in the machine lc02 on 06/dec/2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts).Conclusion summary of complaint investigation: as a result of the following: a comprehensive review was conducted, including eqms queries, similar complaint searches, device history record review, visual evidence assessment, and capa determination.No ncrs or capas of the same or similar nature were found for lot 6004715 and related malfunction codes for detachment.One complaint was identified for this lot, but no trend or systemic issue was detected.The manufacturing records confirmed that the lot was produced in compliance with all requirements, with no deviations or maintenance events noted.No photo evidence was provided, so the assessment was based on documentation only.Based on these results, no manufacturing or quality issues were identified, and no further investigation is required.The record will be closed and monitored through routine tracking and trending.For more details see the information under the child inv record (b)(4).

Brand Name
COMFORT
Common Device Name
UNO COMFORT 110/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23846857
Report Number3003442380-2025-17480
Device Sequence Number15834373
Product Code FPA
UDI-Device Identifier05705244019522
UDI-Public05705244019522
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-377A
Device Lot Number6004715
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown